# SDR ASAA2015111017348

- Difficulty date: November 10, 2015
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 11,902 hours, 3,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A311141
- Condition: Damaged
- Location: Bs 500-502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 502 ADJACENT TO RIVET HEAD 1.7" ABOVE STRINGER 4R. ACFT GROUNDED.   ACCOMPLISHED PERMANENT CATEGORY B REPAIR IAW EA 900ER-53EA-17423 REV 00 AND REO-G20079 REV A.
